PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A new upper bound for odd perfect numbers of a special form

Volume 156 / 2019

Tomohiro Yamada Colloquium Mathematicum 156 (2019), 15-23 MSC: Primary 11A05, 11A25; Secondary 11D61, 11J86. DOI: 10.4064/cm7339-3-2018 Published online: 11 December 2018

Abstract

We give a new effectively computable upper bound of odd perfect numbers whose Euler factors are powers of fixed exponent, improving our 2005 result.

Authors

  • Tomohiro YamadaCenter for Japanese Language and Culture
    Osaka University
    562-8558, 8-1-1, Aomatanihigashi, Minoo
    Osaka, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image